# SDR QR9R2023032800002

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720739247
- Aircraft time: 3,885 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Part serial: MC4229
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AUTOPILOT SYSTEM #1 AND #2 FAILED TEST SEQUENCE AFTER AVIONICS RESET X3. TEST FLIGHT EVALUATION REVEALED AP TEST FAILED AP1/AP2 ACTUATOR ON CAD WITH "P" IN AMBER ON PFD. REMOVED AND REPLACED SEMA ACTUATOR; TEST FLIGHT SUCCESSFULLY COMPLETED.
